CSpace

Browse/Search Results:  1-10 of 29 Help

Selected(0)Clear Items/Page:    Sort:
3D tamed Navier-Stokes equations driven by multiplicative Levy noise: Existence, uniqueness and large deviations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2020, 卷号: 492, 期号: 1, 页码: 48
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:5/0  |  Submit date:2020/11/18
Stochastic 3D tamed Navier-Stokes equations  Levy noise  Large deviations  Weak convergence method  
Large Deviations for Quasilinear Parabolic Stochastic Partial Differential Equations 期刊论文
POTENTIAL ANALYSIS, 2020, 卷号: 53, 期号: 1, 页码: 183-202
Authors:  Dong, Zhao;  Zhang, Rangrang;  Zhang, Tusheng
Favorite  |  View/Download:10/0  |  Submit date:2020/09/23
Freidlin-Wentzell's large deviations  Quailinear stochastic partial differential equations  Weak convergence approach  
LARGE DEVIATION PRINCIPLES FOR FIRST-ORDER SCALAR CONSERVATION LAWS WITH STOCHASTIC FORCING 期刊论文
ANNALS OF APPLIED PROBABILITY, 2020, 卷号: 30, 期号: 1, 页码: 324-367
Authors:  Dong, Zhao;  Wu, Jiang-Lun;  Zhang, Rangrang;  Zhang, Tusheng
Favorite  |  View/Download:11/0  |  Submit date:2020/05/24
Large deviations  first-order conservation laws  weak convergence approach  kinetic solution  
Ergodicity for a class of semilinear stochastic partial differential equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2019, 页码: 20
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:15/0  |  Submit date:2020/05/24
invariant measures  irreducibility  semilinear partial differential equations  space-time white noise  strong Feller property  
ON GLOBAL EXISTENCE AND BLOW-UP FOR DAMPED STOCHASTIC NONLINEAR SCHRODINGER EQUATION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2019, 卷号: 24, 期号: 12, 页码: 6837-6854
Authors:  Cui, Jianbo;  Hong, Jialin;  Sun, Liying
Favorite  |  View/Download:18/0  |  Submit date:2020/01/10
Stochastic nonlinear Schrodinger equation  multiplicative noise  global existence  blow-up  exponential integrability  
rho-White noise solution to 2D stochastic Euler equations 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2019, 卷号: 175, 期号: 3-4, 页码: 783-832
Authors:  Flandoli, Franco;  Luo, Dejun
Favorite  |  View/Download:13/0  |  Submit date:2020/05/24
White noise  2D Euler equations  Multiplicative noise  Fokker-Planck equation  Gradient estimates  
Optimal regularity of stochastic evolution equations in M-type 2 Banach space 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 267, 期号: 3, 页码: 1955-1971
Authors:  Hong, Jialin;  Huang, Chuying;  Liu, Zhihui
Favorite  |  View/Download:18/0  |  Submit date:2020/01/10
Stochastic evolution equation  Multiplicative noise  Well-posedness  Trajectory regularity  Factorization method  
EULER-LAGRANGIAN APPROACH TO 3D STOCHASTIC EULER EQUATIONS 期刊论文
JOURNAL OF GEOMETRIC MECHANICS, 2019, 卷号: 11, 期号: 2, 页码: 153-165
Authors:  Flandoli, Franco;  Luo, Dejun
Favorite  |  View/Download:22/0  |  Submit date:2020/01/10
Stochastic Euler equations  Euler-Lagrangian formulation  local existence  Holder space  vorticity  
Well-posedness and optimal regularity of stochastic evolution equations with multiplicative noises 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 8, 页码: 4712-4745
Authors:  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:17/0  |  Submit date:2019/03/11
Stochastic evolution equation  Multiplicative noise  Trajectory regularity  Factorization method  Gronwall inequality with singular kernel  
Consensus conditions of continuous-time multi-agent systems with time-delays and measurement noises 期刊论文
AUTOMATICA, 2019, 卷号: 99, 页码: 412-419
Authors:  Zong, Xiaofeng;  Li, Tao;  Zhang, Ji-Feng
Favorite  |  View/Download:27/0  |  Submit date:2019/03/05
Multi-agent system  Time-delay  Measurement noise  Mean square consensus  Almost sure consensus